Controllability and Observability of Kronecker Product Sylvester System on Time Scales
The main objective in this paper is to present the necessary and sufficient conditions for complete controllability, complete observability associated with kronecker product Sylvester system on time scales.
2000 Mathematics Subject Classiﬁcation: 93B05,93B07,49K15.
M. Bhoner. and A. Peterson, Dynamic equations on time scales, Birkhauser, Boston, 2001.
S. Barnett, R.G. Camron, Introduction to Mathematical Control Theory. 2nd edition. Oxford University Press, 1985.
A. Graham: Kronecker Products and Matrix Calculus; With Applications, Ellis Horwood Ltd. England (1981).
V. Lakshmikantham, S. Sivasundaram, B. Kaymakelan. Dynamic systems on measure Chains-Kluwer academic publishers, 1996.
V. Lakshmikantam, S.G. Deo: Method of variation of parameters for Dynamical systems, Gordan and Breach Scientific Publishers, 1998.
K.N. Murty, Y.S. Rao. Two point boundary value problems on inhomogeneous timescale dynamical process J. of Mathematical Analysis and Applications 1994 (184) pp. 22–34. http://dx.doi.org/10.1006/jmaa.1994.1180
M.S.N. Murty, B.V. Appa Rao. Controllability and observability of Matrix Lyapunov systems, Ranchi Univ. Math. Journal Vol. No. 32, pp. 55–65 (2005).
M.S.N. Murty, B.V. Appa Rao, Two point boundary value problems for X’=AX+XB, Journal of ultra scientist of Phy. Sci (16) No.2 pp. 223–227 (2004)
Copyright (c) 2012 Mathematical Journal of Interdisciplinary Sciences
This work is licensed under a Creative Commons Attribution 4.0 International License.
Articles in Mathematical Journal of Interdisciplinary Sciences (Math. J. Interdiscip. Sci.) by Chitkara University Publications are Open Access articles that are published with licensed under a Creative Commons Attribution- CC-BY 4.0 International License. Based on a work at https://mjis.chitkara.edu.in. This license permits one to use, remix, tweak and reproduction in any medium, even commercially provided one give credit for the original creation.
View Legal Code of the above mentioned license, https://creativecommons.org/licenses/by/4.0/legalcode
View Licence Deed here https://creativecommons.org/licenses/by/4.0/
|Mathematical Journal of Interdisciplinary Sciences by Chitkara University Publications is licensed under a Creative Commons Attribution 4.0 International License. Based on a work at https://mjis.chitkara.edu.in|